JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some New Application of Power Increasing Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.507-513
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.507
 Title & Authors
Some New Application of Power Increasing Sequences
Sulaiman, Waad;
  PDF(new window)
 Abstract
A general theorem for absolute summability using quasi f-power increasing sequence is obtained. This result generalized and improved the result of Bor and zarslan [2].
 Keywords
Absolute summability;
 Language
English
 Cited by
 References
1.
M. Balci, Absolute $\phi$-summability factors, Comm. Fac. Sci. Univ. Ankara Ser. A1, 29(8)(1980), 63-80.

2.
H. Bor and H. S. Ozarslan, A study on quasi power increasing sequences, Rocky Mountain J. Math., 38(2008), 801-807. crossref(new window)

3.
L. S. Bosanquet, A mean value theorem, J. London Math. Soc., 16(1941), 146-148.

4.
G. Das, Tauberian theorems for absolute Norlund summability, Proc. London Math. Soc., 19(1969), 457-484.

5.
L. Leindler, A new application of quasi power increasing sequences. Publ. Math. D., 58(2001), 791-796.

6.
W. T. Sulaiman, Relations on some summability methods, Proc. Amer. Math. Soc., 118(1993), 1139-1245. crossref(new window)

7.
W. T. Sulaiman, A general theorem covering many absolute summability methods, Collequium Marhematicum, 80(1999), 245-252.

8.
W. T. Sulaiman, Extensions on absolute summability factors of in nite series, J. Math. Anal. App., 322(2006), 1224-1230. crossref(new window)